# SDR AALA202502067872

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 71,144 hours, 29,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING WAKE UP CHECK FOUND EMERGENGY LIGHT MISSING LOCATED ON THE EMERGENCY EXIT OVERWING DOOR. REPLACED EMERGENCY EXIT LIGHT BELOW EMERGENCY EXIT HATCH AT ROW 16DEF. PER AMM 33-51-01.
